February 1, 2021 - Emergency services have reported an increase in overdoses over the weekend.
“Purple Down” appears to be very toxic right now.
Ensure you take precautions to reduce your risk of overdose.
Reduce your risk
- If you use down, start with a smaller amount (start low, go slow)
- Don’t use drugs alone; use with someone you trust, visit Path 525 @ NorWest CHC or call the National Overdose Response Service: 1-888-688-6677
- Pick up a FREE naloxone kit from Superior Points or a pharmacy
- Call 911 if your high feels unusual, or if you suspect someone is overdosing
- If you are experiencing a crisis call Crisis Response: 807-346-8282 NAN HOPE: 1-844-626-4673
Signs of overdose
- Impaired breathing, loss of consciousness, inability to talk, blue fingernails or lips, or loud snoring or gurgling.
Have you had an unexpected bad reaction to a street drug? Report bad drugs at www.tbdhu.com/baddrugs. Your report will be anonymous.